# SDR 3EJA2025020613025

- Difficulty date: January 30, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N928JS
- Make and model: Cessna 750
- Aircraft serial: 7500136
- Aircraft time: 7,435 hours, 4,201 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 1103P0912
- Part serial: 2261
- Condition: Failed
- Location: Zone 100
- Part time: 761 hours, 400 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS POPULATED AN AMBER CODE OF “HP DUCT O’PRESS R”.  T/S SYSTEM. R/R OVERPRESSURE SWITCH RH SIDE DUCT. OPS CK GOOD
